# SDR JJBA20190114020

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 33,406 hours, 20,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C03022
- Condition: Inoperative
- Location: Cabin
- Part time: 4 hours, 4 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVER WING EXTERIOR EMERGENCY LIGHTS INOPERATIVE. EMERGENCY LIGHT BATTERY CRADLE NR 4 FOUND AT FAULT. R&R EMERGENCY LIGHT POWER SUPPLY CHARGER. OPS CHECK FAILED. T/S BLOWN FUSE IN NR 4 BATTERY POWER SUPPLY. REMOVED LIGHT BULBS AND CHECK FOR SHORTS AND OPENS AT P803 AND P8532. NO DEFECTS NOTED. RESTORED BULBS AND PLUGS, ALL WIRING FOR AIRCRAFT BATTERY SUPPLY NR 4 CHECKS GOOD. SLAVED A NEW EMERGENCY LIGHT INVERTER IN NR 6. OPS CHECK FAILED. T/S OVER WING EXTERNAL EMERGENCY LIGHT CONNECTOR AND FOUND 0 VOLTAGE. R&R BATTER POWER SUPPLY NR 4. OPS CHECK SAT. POWER SUPPLY REMOVED PN BA5-0933-901 SN C03022. PN INSTALLED 11-049 SN 23852 (PART FAILED - REMOVED) PN 100865 SN ID11151 INSTALLED.
